# SDR UIEA2022070700743

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DEVELOPMENT OF THE TASK CARD HYDRAULIC POWER LEAK CHECK, RH WING, WAS FOUND WITH INTERNAL LEAK EVIDENCE AT THE O/B AILERON PCA(LEAK TEST WAS PERFORMED ON RH OUTBOARD AILERON PCAÂ´S, NO LEAKS WERE FOUN. TEST PEFORMED IAW AMM 29-11-00-796-053, REV 135 /
